MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1227/00006123-198112000-00019

Медицинская библиотека · Neurosurgery · 1981

Theophylline toxicity after the use of aminophylline in the treatment of cerebral vasospasm.

Bailey R T, Young B, Rapp R P, Blouin R A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We are reporting a case of theophylline toxicity after the initiation of i.v. aminophylline and isoproterenol in the treatment of cerebral vasospasm. The dose of aminophylline (125 mg/hour) previously recommended results in a toxic serum theophylline concentration in a majority of patients if the infusion is continued for more than 24 to 48 hours. The rapid achievement of an optimal serum level is obtained with a standard loading dose of 8.0 mg/kg. The initial infusion rate should be based on calculated pharmacokinetic data. Maintenance dosing adjustments are then based on serum determinations and the presence of toxic effects.

Для цитирования: Bailey R T, Young B, Rapp R P, Blouin R A. Theophylline toxicity after the use of aminophylline in the treatment of cerebral vasospasm.. Neurosurgery. 1981. DOI: 10.1227/00006123-198112000-00019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.